HomeAnswersCardiologyfatty liverCan a slight pain on the right side of the belly be due to fatty liver?

I have slight pain on the right side of my lower belly. Is it due to acidity or fatty liver?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Preetha. J

Published At October 22, 2020
Reviewed AtNovember 29, 2023

Patient's Query

Hello doctor,

I am a 40-year-old male who is 5' 7" feet tall and weighs 171 pounds. This week I have done my routine blood test were in a few places; there were ups and downs. I have attached my laboratory reports. Currently, I am taking Apxenta 10 for mild psoriasis once a day for the past seven months. I was also facing a bit of short breathlessness with acidity, but it reduced as I am taking diet at the proper time. Kindly advise any medicine, supplements, or tests. Thanks.

Hello,

Welcome to icliniq.com.

There are mild derangements in your reports. The vitamin B1 and vitamin D are low, mild derangements in lipid profile. There is slightly more ALT (Alanine Aminotransferase), which is probably related to the fatty liver due to being overweight. So it would help if you had vitamin D supplements like tablet Uprise (Vitamin D3) D3 or Calcirol (Calcitriol) sachet 60,000 units once a week for eight weeks and then once a month for the next six months, with milk in the morning after breakfast. For vitamin B12, have tablet ME 12 OD (Folic acid, Mecobalamin, and Pyridoxine), once daily for weeks in the morning. It would be best to have a healthy lifestyle for remaining minor derangements like avoiding fatty oily and high-calorie food. Avoid oily foods as much as possible, have light dinner. Have regular exercises like brisk walking or running according to capacity for at least 30 minutes a day. Also, avoid spicy food and have some walk after meals rather than resting immediately. I hope this helps you and get back if you have any doubts.

Patient's Query

Thank you, doctor, for your reply.

I will follow your instructions. I forgot to mention that I do have slight pain in my right side of my lower belly. Is it due to acidity or fatty liver? They need any medication, or just diet and exercise will take care. Kindly advice.

Hi,

Welcome back to icliniq.com.

I guess you do not have any constipation or diarrhea like symptoms. It is usually related to gastric disturbances only. It settles on its own, but if it worsens or persists, you will need examination by a local doctor with ultrasound to look for the cause. It would be best if you continued to have antacids like Pantoprazole or Rabeprazole for your acidity for a week or two. All the best.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sagar Ramesh Makode
Dr. Sagar Ramesh Makode

Cardiology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

fatty livergastritis

Ask your health query to a doctor online

Cardiology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy